Alert archive / Maryland / Winter Weather Advisories in 2011
Winter Weather Advisory 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 26, 2011, 3:25 PM EDT for Caroline County, Talbot County, Maryland; Sussex County, Delaware. It took effect at Mar 27, 2011, 4:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2011, 3:25 PM EDT (19:25 UTC)
- In effect from
- Mar 27, 2011, 4:00 AM EDT
- Expired
- Mar 27, 2011, 10:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Caroline County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1603 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004 WWUS41 KPHI 261925 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EDT SAT MAR 26 2011 DEZ003-004-MDZ019-020-271000- /O.NEW.KPHI.WW.Y.0019.110327T0800Z-110327T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON... DENTON 325 PM EDT SAT MAR 26 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW. IT IS IN EFFECT FROM 400 AM UNTIL NOON SUNDAY. * LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND, AND SUSSEX COUNTY IN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...UP AROUND 2 INCHES. * TIMING...THE SNOW IS FORECAST TO BEGIN BETWEEN 300 AM AND 500 AM SUNDAY AND IT SHOULD LAST UNTIL MID TO LATE SUNDAY MORNING. THE SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE ENDING. * IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND WALKWAYS. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S THROUGH MOST OF THE SNOW EVENT, RISING INTO THE MIDDLE 30S BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA CAUTION IF DRIVING. && $$ IOVINO
4 follow-up statements
132 WWUS41 KPHI 262356 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 PM EDT SAT MAR 26 2011 DEZ003-004-MDZ019-020-271000- /O.CON.KPHI.WW.Y.0019.110327T0800Z-110327T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON... DENTON 756 PM EDT SAT MAR 26 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT SUNDAY. * LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND... AND SUSSEX COUNTY IN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...AROUND 2 INCHES. * TIMING...THE SNOW IS FORECAST TO BEGIN BETWEEN 300 AM AND 500 AM SUNDAY AND IT SHOULD LAST UNTIL MID TO LATE SUNDAY MORNING. THE SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE ENDING. * IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND WALKWAYS. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S THROUGH MOST OF THE SNOW EVENT...RISING INTO THE MIDDLE 30S BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA CAUTION IF DRIVING. && $$
368 WWUS41 KPHI 270907 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 507 AM EDT SUN MAR 27 2011 DEZ003-004-MDZ019-020-271600- /O.CON.KPHI.WW.Y.0019.000000T0000Z-110327T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON... DENTON 507 AM EDT SUN MAR 27 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND... AND SUSSEX COUNTY IN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...AROUND 1 TO 2 INCHES OF SNOW, ESPECIALLY IN SOUTHERN PORTIONS OF SUSSEX, TALBOT, AND CAROLINE COUNTIES. * TIMING...AREAS OF LIGHT TO MODERATE SNOW SHOULD LAST UNTIL MID TO LATE MORNING. THE SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE ENDING. * IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND WALKWAYS. VISIBILITIES WILL BE REDUCED IN AREAS OF MODERATE SNOW. * TEMPERATURES...IN THE LOWER 30S THROUGH MOST OF THE SNOW EVENT...RISING INTO THE MIDDLE 30S BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA CAUTION IF DRIVING. && $$
870 WWUS41 KPHI 271215 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 815 AM EDT SUN MAR 27 2011 DEZ003-004-MDZ019-020-271600- /O.CON.KPHI.WW.Y.0019.000000T0000Z-110327T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON... DENTON 815 AM EDT SUN MAR 27 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON. * LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND, AND SUSSEX COUNTY IN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...AROUND AN INCH OR TWO OF SNOW, ESPECIALLY IN THE SOUTHERN PARTS OF THE AFFECTED COUNTIES. * TIMING...LIGHT TO MODERATE SNOW SHOULD LAST UNTIL MID TO LATE MORNING. THE SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE ENDING. * IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND WALKWAYS. * TEMPERATURES...IN THE LOWER 30S THROUGH MOST OF THE SNOW EVENT, RISING INTO THE MIDDLE 30S BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA CAUTION IF DRIVING. && $$ IOVINO
110 WWUS41 KPHI 271400 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1000 AM EDT SUN MAR 27 2011 DEZ003-004-MDZ019-020-271500- /O.CAN.KPHI.WW.Y.0019.000000T0000Z-110327T1600Z/ INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON... DENTON 1000 AM EDT SUN MAR 27 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS CANCELLED THE WINTER WEATHER ADVISORY. AT 1000 AM, THE SNOW WAS COMING TO AN END IN THE REGION. $$ IOVINO
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 26, 10:38 AM EDT, 4 hours 47 minutes earlier.
Area forecast discussion, Mar 26, 10:38 AM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1038 AM EDT SAT MAR 26 2011 .SYNOPSIS... A LARGE HIGH PRESSURE SYSTEM ACROSS CENTRAL CANADA WILL CONTINUE TO BE OUR PRIMARY WEATHER INFLUENCE THROUGH TUESDAY. A SHORT PERIOD OF SNOW OCCURS EARLY SUNDAY TO THE SOUTH OF PHILADELPHIA AS LOW PRESSURE SCOOTS EAST OUT TO SEA FROM THE CAROLINAS. ANOTHER AREA OF LOW PRESSURE DEVELOPING IN THE MID MISSISSIPPI VALLEY TUESDAY THREATENS ALL OF OUR REGION WITH PRECIPITATION DURING MID WEEK AS IT MOVES TO COASTAL SOUTHERN NEW ENGLAND BY THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT 1030 AM, THE SKY OVER OUR FORECAST AREA WAS CLEAR. TEMPERATURES WERE MAINLY IN THE UPPER 20S AND 30S. A GOOD AMOUNT OF SUNSHINE IS ANTICIPATED FOR THIS AFTERNOON. HOWEVER, SOME MID LEVEL CLOUDS FROM THE WEST AND SOUTHWEST MAY DRIFT OVER NORTHEASTERN MARYLAND, DELAWARE AND FAR SOUTHERN NEW JERSEY AS THE AFTERNOON PROGRESSES. TEMPERATURES SHOULD RISE INTO THE LOWER AND MIDDLE 40S IN MUCH OF OUR REGION THIS AFTERNOON. READINGS ARE EXPECTED TO REMAIN BELOW FREEZING IN THE HIGHER ELEVATIONS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... TONIGHT AND SUNDAY MORNING...THE OP GFS CONTINUES STRONG WITH A DUAL UPPER LVL JET COMBINED WITH MODERATE FGEN FORCING WITH SLIGHT MID LEVEL INSTABILITY TO POP .2 INCHES OF WATER EQUIV PCPN IN THE FAR S PTN OF OUR AREA BETWEEN 08Z AND 15Z. ENSEMBLES AND ALL OTHER OP MODELS ARE DRIER AS IS 06Z HPC. HAVE NOT ISSUED A SNOW ADVY. 06Z NAM IS STILL DRY. COLLABORATION HAS LOWERED AMOUNTS SLIGHTLY. HOWEVER...STILL THINK THERE IS A 50 PERCENT CHANCE OF A 2-4 INCH SNOW ADVISORY SITN FOR SUSSEX COUNTY DEL AS WELL AS TALBOT AND CAROLINE COUNTIES IN MD. THE PIVA IS STRONG AS IS THE MODELED 700 SW JET CORE AT 06Z AND MODELED SNOW GROWTH LOOKS LIKE IT COULD OFFER KGED AN HOUR OF 1/4S+ NEAR 12Z SUNDAY. IF THE FUTURE RUNS OF THE MODELS RETURN TO A SEMBLANCE OF 0.2 WATER EQUIV PCPN AS IS CONTINUING THE CYCLICALLY STEADY GFS...THEN THIS HEAVIER SCENARIO WILL PAN OUT. FWIW 06Z GFS CONTINUES JUST ABOUT AS WET AS PRIOR RUNS. ITS A STAND ALONE MODEL AS OF NOW. WE'LL SEE HOW THIS PANS OUT. IF ITS BETWEEN THE GFS/NAM...I TEND TO GO WITH THE GFS. FOR NOW...POPS ARE RAISED TO CATEGORICAL IN THOSE COUNTIES. LATER SUNDAY THROUGH MONDAY NIGHT...FAIR WX WITH PRIMARILY 00Z/26 GFS MODEL GUIDANCE CHECKED AGAINST THE PREV 20Z/25 KPHI FCST. GUSTY NW FLOW ON MONDAY TO 25 OR 30 MPH. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 00Z/26 GUIDANCE ADJUSTMENTS WERE APPLIED TUESDAY AND WEDNESDAY. THERE APPEARS TO BE MORE MODEL SUPPORT FOR A PCPN EVENT HERE WED INTO WED NIGHT OR EVEN EARLY THURSDAY...DESPITE SOME MODEL DISAGREEMENT. WE KNOW THE 00Z/26 GGEM OP IS SOUTH BUT THE 00Z/26 EC IS WET AGAIN AND COLDER AND THE GFS ENSEMBLES CONTINUE AN EVENT. PTYPE AND TIMING WILL BE UNCERTAIN IN THIS FCST BUT SNOW IS EASILY POSSIBLE IN THE UPCOMING SCENARIO ACROSS NE PA AND N NJ AT THE FRONT END OF THE EVENT. SO WE CONTINUED THE CHANCE POPS OFFERED IN FRIDAY AFTERNOONS EXTENDED PACKAGE FOR LATE THIS TUESDAY NIGHT. THEREAFTER...INCREASED POPS TO 50-60 PCT ON WEDNESDAY PER NEW 00Z/26 GFS MEX GUIDANCE. AM PRETTY CONFIDENT OF AN EVENT WEDNESDAY AND BLV THESE POPS WILL EVENTUALLY BE RAISED. THE 00Z/26 GFS MEX TEMP FCST LOOKS FAR TOO WARM AND MAY ADJUST DOWNWARD AT 330 AM BEFORE GOING TO PRESS. DETAILS ABOUT PTYPE AND HOW MUCH WILL BECOME MORE EVIDENT AS THE DAYS PROGRESS. THURSDAY AND FRIDAY ARE HIGHLY UNCERTAIN AND MADE NO CHANGES TO THE 20Z/25 KPHI FCST. IN GENERAL TEMPERATURES IN THE EXTENDED CONTINUE BELOW NORMAL. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE FORECAST THROUGH SUNDAY MORNING...EXCEPT FOR THE SOUTHERN TAF SITES OF KMIV, KACY, AND KILG WHICH MAY HAVE MARGINAL VFR CONDITIONS SUNDAY MORNING. A RIDGE OF SURFACE HIGH PRESSURE WILL BUILD FROM THE NORTHWEST THIS MORNING AND RESIDE UNDER A FAST AND SLIGHTLY CYCLONIC FLOW ALOFT. SUBTRACTION CURVE SATELLITE IMAGERY DID SHOW SCATTERED TO BROKEN STRATOCUMULUS IN THE WEAK UNSTABLE FLOW OVER CENTRAL PENNSYLVANIA EARLY IN THE OVERNIGHT PERIOD...BUT MOST OF THIS IS NOT EXPECTED TO REACH THE DELAWARE VALLEY EARLY THIS MORNING. ONLY SOME SCATTERED CUMULUS ARE EXPECTED IN THE LOW LEVEL NORTHWEST OR WEST-NORTHWEST FLOW TODAY. THEN...LOW PRESSURE MOVING EASTWARD WELL SOUTH OF THE AREA LATE TONIGHT AND SUNDAY WILL BRING MID LEVEL CLOUDS TO SOUTHERN AND CENTRAL TAF SITES LATE TONIGHT...PROBABLY AFTER 04Z...AND THEN STRATOCUMULUS SOUTH BY 12Z. SNOW IS LIKELY FOR KMIV AND POSSIBLY KILG AND KACY TOWARD DAYBREAK SUNDAY MORNING...AND MAY EVEN REACH AS FAR NORTH AS KPHL ALTHOUGH IT WOULD BE LIGHT IF IT DID. THE GFS SEEMS TO HAVE A BETTER GRASP WITH THIS EVENT...AS IT HAS BEEN MOST CONSISTENT AS COMPARED TO THE NAM...WHICH SEEMS TOO SUPPRESSED. GFS MODEL GUIDANCE SHOWS THE BEST UPWARD VERTICAL MOTION OVER OUR SOUTHERN TAF SITES...WITH ONLY SOME WEAK RISING MOTION AS FAR NORTH AS KPHL. THE PRECIPITATION TYPE WOULD BE SNOW LATE TONIGHT WELL SOUTH. .OUTLOOK... SNOW OVER THE SOUTHERN TAF SITES SUNDAY MORNING...WITH SOME LIGHT SNOW POSSIBLE AS FAR NORTH AS KPHL...IS FORECAST TO TAPER OFF AT MIDDAY OR EARLY SUNDAY AFTERNOON...AND BE WEIGHTED MAINLY TOWARD SNOW AFTER TAKING LOW LEVEL THERMAL PROFILES INTO CONSIDERATION. KMIV AND POSSIBLY KILG AND KACY MAY EXPERIENCE MARGINAL VFR CONDITIONS FOR A TIME SUNDAY MORNING. OTHERWISE..AS THIS SYSTEM EXITS SUNDAY AFTERNOON...VFR CONDITIONS WILL EXIST THROUGHOUT THE AREA. HIGH PRESSURE IS EXPECTED TO BUILD OVER OUR REGION FOR MONDAY AND TUESDAY....BUT ANOTHER RAIN EVENT MAY AFFECT OUR TAF SITES WEDNESDAY INTO THURSDAY WITH ATTENDANT LOWER CONDITIONS. && .MARINE... WINDS AND WAVES WERE ACTUALLY NEAR SMALL CRAFT ADVISORY CRITERIA OVER THE OCEAN WATERS EARLY THIS MORNING IN THE WAKE OF THE WEAK UPPER IMPULSE THAT MOVED THROUGH FRIDAY NIGHT. HOWEVER...IT IS EXPECTED THAT CONDITIONS WILL CONTINUE TO EASE AS SURFACE HIGH PRESSURE NOSES INTO THE AREA FROM THE NORTHWEST. LOW PRESSURE FROM THE WEST IS FORECAST TO MOVE SOUTH OF OUR AREA TONIGHT AND SUNDAY MORNING BEFORE PASSING OFF THE NORTH CAROLINA COAST DURING SUNDAY. THIS SYSTEM SHOULD REMAIN FAR ENOUGH TO OUR SOUTH TO KEEP WIND SPEEDS AND WAVE HEIGHTS FROM REACHING SMALL CRAFT ADVISORY CRITERIA AT THOSE TIMES, BUT ADVISORY CONDITIONS MAY OCCUR LATER SUNDAY NIGHT, MONDAY, AND INTO MONDAY NIGHT ON THE OCEAN AS COLD AIR ADVECTION IS RENEWED. HIGH PRESSURE IS EXPECTED TO BUILD OVER OUR REGION FOR LATER MONDAY NIGHT AND TUESDAY....BUT ANOTHER LOW PRESSURE SYSTEM MAY AFFECT OUR MARINE AREAS WEDNESDAY INTO THURSDAY WITH ATTENDANT HIGHER WINDS AND SEAS. && .FIRE WEATHER... ELEVATED FIRE DANGER APPEARS TO BE DEVELOPING BOTH THIS AFTERNOON AND SUNDAY AFTERNOON IF NORTHWEST WINDS GUST TO 20 MPH OR HIGHER. MINIMUM RELATIVE HUMIDITY WILL BE 20 TO 30 PERCENT DURING THE MID AND LATE AFTERNOON HOURS. WE MAY NEED TO ISSUE AN SPS. MONDAY AFTERNOON HAS THE GREATEST RISK OF A FIRE WEATHER WATCH AND/OR RED FLAG WARNING FOR SOUTHEAST PENNSYLVANIA AND MUCH OF THE SOUTHERN TWO THIRDS OF NEW JERSEY. FINE FUELS ARE ALREADY DRY AND GETTING DRIER IN THIS REGION. EXPECTED WINDS AND FORECAST MINIMUM RH HAVE PROMPTED THIS PORTION OF THE DISCUSSION. && .EQUIPMENT... KDIX RADAR WILL BE DOWN UNTIL LATER TODAY FOR REPAIR. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...IOVINO SHORT TERM...DRAG LONG TERM...ROBERTSON FIRE WEATHER...DRAG EQUIPMENT...DRAG
Hazardous weather outlook, Mar 26, 4:00 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT SAT MAR 26 2011 NJZ009-010-012>015-017>020-022-025>027-PAZ067>071-270800- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 400 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-270800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 400 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SNOW PROBABLY DEVELOPS AFTER 2 AM...ESPECIALLY IN SUSSEX COUNTY DELAWARE AS WELL AS TALBOT AND CAROLINE COUNTIES MARYLAND WHERE A QUICK INCH OR 2 MAY ACCUMULATE TOWARD DAYBREAK. IF CONFIDENCE INCREASES FOR 2 OR MORE INCHES...A SNOW ADVISORY WOULD BE ISSUED IN OUR AFTERNOON FORECAST FOR SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY ACCUMULATING SNOW...ESPECIALLY IN SUSSEX COUNTY DELAWARE...TALBOT AND CAROLINE COUNTIES OF MARYLAND...ALL ENDS BY NOON WITH AN ADDITIONAL INCH OR SO POSSIBLE IN THE DAYLIGHT MORNING HOURS. TRAVEL IS LIKELY TO BE HAZARDOUS FOR A SHORT PERIOD OF TIME AROUND SUNRISE ALONG PORTIONS OF MARYLAND'S EASTERN SHORE AND SOUTH OF DOVER DELAWARE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-450>455-270800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-060>062-270800- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 400 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR A PERIOD OF ACCUMULATING SNOW WEDNESDAY... ESPECIALLY THE POCONOS INTO NORTHERN NEW JERSEY NEAR AND NORTH OF ROUTE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Weather Advisories in Maryland, 2011Winter Weather Advisories in Delaware, 2011Every winter weather advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.